# SDR SWAA2020070697533

- Difficulty date: June 29, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REMOVED, REPLACED AND PERFORMED GOOD FUNCTIONAL TEST OF AFT SERVICE DOOR EMERGENCY SLIDE LIGHT BULB IAW AMM 33-51-04-960-801 STEP 2F(1)(A);(B);(D) AND (2).
